# SDR CALA2015033093491

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 60,396 hours, 14,948 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER EXIT LIGHT BATTERY DEAD, NO GO FLIGHT.  R & R FLIGHT DECK EMER EXIT SIGN ASSEMBLY IAW AMM 33-51-07-201.  VERIFIED PACK CHARGING.
